# SDR 071206A

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Gulstm GIV
- Aircraft serial: 1324
- System (JASC): 3210 · Main Landing Gear
- Part: Universal
- Part number: 1159LM40142
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF LANDING GEAR CORROSION WAS NOTED ON UNIVERSAL FITTING (RT GEAR).
